See Alike in...

Alike App

Browser

Krystal4532

624d

Hi. Does anyone experience this while on escitalopram….. I’m on 20 mg right on my 5th week on the meds. Days 1-3 on 20mg I felt amazing. Today day 4 on 20 mg I woke up feeling amazing but the rest of the day I felt horrible. My dizziness was starting to go away but on day 4 it’s back. Has anyone experienced this?? Will my dizziness ever go away???? I’m so upset because I thought I was somewhat getting better. 😢😢. Any words of encouragement would be great.

Top reply
    • 1Jonesy

      624d

      Yes. I have. Speak to PCP ASAP if you're not feeling well. I'd shoot them a message (I have MyChart) and tell them, you may need a visit but I'd try that route first. Good 🤞 lunck.

    • 1Jonesy

      624d

      Yes. I have. Speak to PCP ASAP if you're not feeling well. I'd shoot them a message (I have MyChart) and tell them, you may need a visit but I'd try that route first. Good 🤞 lunck.

    • JennyJulie

      624d

      I take meclizine 25 mg that I only use as needed. Its amazing!! Before this med I would fet dizzy and thriw up if I spun around 1 time. I am not exaggerating. I have extra small eustacian tubes. I barely got through a ballet class. I took 2 pills to go on a boat on one of the Fingerlakes and it was extra rough that dat also. I did not get dizzy or sick once!!! I was shocked!! I've been able to do a few other things as well. Maybe both together would help? Just a suggestion. 🙏🙏

    • monkey1

      624d

      I would talk to your doctor escriptalopram worked for me. I had no extra symptoms but I had a different medication they tried before which I got dizziness and a rocking feeling from. When I told my doctor about it they took me off it right away. So if you havnt already tell your doctor they may say its not right for you and try a different med or they may say give it a month and if you still have the symptoms come back to switch it.

      • Krystal4532

        624d

        @monkey1 the thing is before meds I felt dizzy. This one symptom just won’t go away you know. I don’t think it’s the meds that is making me dizzy.

        • monkey1

          624d

          @Krystal4532 im not sure then as I never had dizziness before. I can only recommend talking to the doctor. I hope it gets better though I know how annoying dizziness is.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion